# SDR FDEA201311062698

- Difficulty date: November 6, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, LONGERON 12R,  FRAME FOUND DENTED. FRAME REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 53.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 118.
